Jump to content
CrazyBoards.org

Recommended Posts

Ever since I change AP’s I’ve had a runny nose. I looked up zyprexa side effects and runny nose is one of them. 

 

Any one else have this side effect?

Share this post


Link to post
Share on other sites
Posted (edited)

Several AP/AAP's have this side effect or drooling....just be glad you don't drool ! An ipratropium bromide nose spray will stop the nose running. It is an old asthma medication that performed a similar function in asthma. Ipratropium is generic, so it is dirt cheap. I get no side effects from it.

Edited by notloki
correct you

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...